Alert archive / Louisiana / Small Craft Advisories in 2015
Small Craft Advisory 63, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Nov 20, 2015, 3:48 PM CST. It took effect at Nov 21, 2015, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2015, 3:48 PM CST (21:48 UTC)
- In effect from
- Nov 21, 2015, 12:00 PM CST
- Expired
- Nov 22, 2015, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 10:32 AM CST, 5 hours 16 minutes earlier.
Area forecast discussion, Nov 20, 10:32 AM CST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1032 AM CST FRI NOV 20 2015 .DISCUSSION... 18Z TAF ISSUANCE. && .AVIATION... VFR EXPECTED THIS AFTERNOON AND OVERNIGHT. E WINDS ~10 KTS AT AEX...12-15 KTS WITH GUSTS OVER 20 KTS ACROSS SE TX/S LA TERMINALS AS THE PRESSURE GRADIENT REMAINS TIGHT ACROSS THE N GULF. PREFRONTAL SHRA EXPECTED TO BEGIN SHORTLY BEFORE DAYBREAK ACROSS THE REGION...WITH THE BEST CHANCE FOR SHRA & MVFR VSBY/CEILING BETWEEN 12-18Z SAT...FOR WHICH PROB30 GROUP PLACED. DML && .PRELIMINARY POINT TEMPS/POPS... AEX 52 65 38 51 / 20 30 10 0 LCH 56 68 43 54 / 30 50 10 0 LFT 57 69 42 53 / 30 40 10 0 BPT 59 68 43 55 / 30 50 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && AVIATION...08
Hazardous weather outlook, Nov 20, 4:57 AM CST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 457 AM CST FRI NOV 20 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 211200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 457 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS WILL DEVELOP AFTER MIDNIGHT AHEAD OF A COLD FRONT. MOST OF THE RAINFALL WILL BE LIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG CANADIAN COLD FRONT WILL MOVE ACROSS ON SATURDAY WITH SCATTERED SHOWERS. MOST OF THE RAIN WILL BE LIGHT TO MODERATE. A MUCH COLDER AND DRIER AIR MASS WILL MOVE IN BEHIND THE COLD FRONT. A LIGHT FREEZE AND FROST...THE FIRST OF THE SEASON...WILL BE POSSIBLE DOWN TO THE I-10 CORRIDOR ON SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-211200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 457 AM CST FRI NOV 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS WILL DEVELOP TONIGHT AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS ON SATURDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. STRONG AND GUSTY NORTH WINDS WILL DEVELOP BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS FROM LATE SATURDAY INTO SUNDAY. ALSO...FREQUENT GUSTS TO GALE FORCE MAY OCCUR OVER THE OUTER WATERS ON SATURDAY NIGHT INTO EARLY SUNDAY. THE STRONG NORTH WINDS MAY ALSO CAUSE LOW WATER CONDITIONS ON SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 3:54 PM CST | Wind Advisory | LCH | Cameron, Lafayette, Saint Landry, Saint Martin | 44 hr |
Nearby
Small Craft Advisories in Louisiana, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.